# SDR K11A2022120100167

- Difficulty date: November 3, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 68,899 hours, 46,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312 Lbl15-35
- Part time: 68,899 hours, 46,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR APROX STA 312 APROX LBL 15 - LBL 35 FLOOR BEAM UPPER CHORD HAS EVIDENCE OF CORROSION
